# SDR SWAA2023110307623

- Difficulty date: October 5, 2023
- Submitted: November 3, 2023
- Operation: Air carrier
- Aircraft: N908WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36620
- Aircraft time: 51,548 hours, 31,049 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: UNKNOWN
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON BS 986 FLOORBEAM; RBL 46; WL 208<[01] REPAIRED PASSENGER FLOORBEAM BS 986 IAW SRM 53-70-51-2R-4 REPAIR 4 AND PER EA#23-153-03055-WIP-1;[02] CORROSION ON BS 986 FLOORBEAM; RBL 46; WL 208 WAS REPAIRED IAW EA 23-153-03055;[03] VERIFIED STEPS COMPLETE; CORRECTIVE ACTION COMPLETE WITH MEASUREMENTS
